# SDR 97ZZZM373

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 69396771
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-1 CHECK AT AERO CORP 31J, THE RIGHT VERTICAL STABILIZER LOWER MOUNT HORIZONTAL ATTACH ANGLE WAS FOUND TO BE CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND FABRICATED NEW SUPPORT BRACKET PER BAC PRING 69-39677, MATERIAL 7075 T-6 .365 DIM, 5.5 INCH BY 2.5 INCH FIT AND DRILLED NEW BRACKET IAW SRM 51-10-2, ALODINED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 51-30-2.  (M)
